# SDR SIMA201027003

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 20,915 hours, 18,415 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2941 DURING THE CLIMB THE NOSE GEAR FAILED TO COME UP WHEN SELECTED TO DO SO.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX IAW EMB AMM 32-33-07.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
